Persönlicher Status und Werkzeuge

Prof. Dr. Eva Viehmann

Department

Mathematics

Contact Details

Business card at TUMonline

Academic Career and Research Areas

The research of Professor Viehmann (b. 1980) is in the field of arithmetic geometry and is thus situated at the nexus of algebraic geometry and number theory. Her research work lies within the scope of the Langlands program, a large international program that relates representations of Galois groups to representations of linear algebraic groups. In this context she studies the geometry and cohomology of moduli spaces of abelian varieties, p-divisible groups and local shtukas.

Professor Viehmann studied and completed her PhD (2005) at the University of Bonn. She worked at the Université Paris-Sud (2005/6) and the University of Chicago (2008) as a postdoctoral researcher. After acquiring her postdoctoral teaching qualification (habilitation) at the University of Bonn in 2010 she was granted a Heisenberg fellowship by the German Research Council (DFG). Besides being given a faculty appointment at TUM she was also offered W3-professorship positions at TU Darmstadt and the University of Düsseldorf. Since 2011 her research group has been supported by an ERC Starting Grant.

Awards

  • von Kaven-Ehrenpreis der DFG (2012)
  • ERC Starting Grant, September 2011 – August 2016
  • Heisenberg-Stipendium der DFG (2011)
  • Felix-Hausdorff-Gedächtnispreis des akademischen Jahres 2004/05 der Mathematisch Naturwissenschaftlichen Fakultät der Universität Bonn

Key Publications (all publications)

Hartl U, Viehmann E: “Foliations in deformation spaces of local G-shtukas”. Advances in Mathematics. 2012; 229(1): 54-78

Abstract

Hartl U, Viehmann E: “The Newton stratification on deformations of local G-shtukas.”, Journal für die reine und angewandte Mathematik (Crelle's Journal.). 2008; 2011(656): 87-129.

Viehmann E: “Connected components of closed affine Deligne-Lusztig varieties”. Mathematische Annalen. 2008; 340(2): 315-333.

Abstract

Viehmann E: “Moduli spaces of p-divisible groups”. Journal of Algebraic Geometry. 2008; 17: 341-374.

Abstract

E. Viehmann: “The dimension of some affine Deligne-Lusztig varieties”. Annales Scientifiques de l'Ecole Normale Supérieure. 2006; 39(3): 513-526.

Abstract